Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Note on formal Lie groups. II

Shigeaki Tôgô

Full-text: Open access

Article information

J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 25, Number 2 (1961), 353-356.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14.50
Secondary: 20.75


Tôgô, Shigeaki. Note on formal Lie groups. II. J. Sci. Hiroshima Univ. Ser. A-I Math. 25 (1961), no. 2, 353--356. doi:10.32917/hmj/1206139801.

Export citation


  • [1] A. Borel, Groues lineaires algebriques, Ann. of Math., 64 (1956), pp. 20-82.
  • [2] C. Ghevalley, Classification des groupes de Lie algebriques, Seminaire Ecole Normal Superieure, 1956-58.
  • [3] J. Deudonn, Lie groups and Lie hyperalgebras over a field of characteristic p>0 (VI), Amer. J. Math., 79 (1957), pp. 331-388.
  • [4] S. Togo, Note on formal Lie groups, Amer. J. Math., 81 (1959), pp. 632-638.

See also

  • Part I: Shigeaki Tôgô. Note on formal Lie groups. I. Amer. J. Math. vol. 81, (1959), pp. 632--638.